Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 78, Number 268

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Multilevel finite element preconditioning for $√3$ refinement
Jan Maes and Peter Oswald.
Math. Comp. 78 (2009), 1869-1890
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521270
A piecewise linear finite element method for the buckling and the vibration problems of thin plates
David Mora and Rodolfo Rodríguez.
Math. Comp. 78 (2009), 1891-1917
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521271
A symmetric error estimate for Galerkin approximations of time-dependent Navier-Stokes equations in two dimensions
Todd F. Dupont and Itir Mogultay.
Math. Comp. 78 (2009), 1919-1927
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521272
An $\boldsymbol{E}$-based mixed formulation for a time-dependent eddy current problem
Ramiro Acevedo, Salim Meddahi and Rodolfo Rodríguez.
Math. Comp. 78 (2009), 1929-1949
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521273
A new approach to Richardson extrapolation in the finite element method for second order elliptic problems
M. Asadzadeh, A. H. Schatz and W. Wendland.
Math. Comp. 78 (2009), 1951-1973
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521274
Discontinuous Galerkin method for an evolution equation with a memory term of positive type
Kassem Mustapha and William McLean.
Math. Comp. 78 (2009), 1975-1995
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521275
Local oscillations in finite difference solutions of hyperbolic conservation laws
Jiequan Li, Huazhong Tang, Gerald Warnecke and Lumei Zhang.
Math. Comp. 78 (2009), 1997-2018
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521276
First derivatives estimates for finite-difference schemes
István Gyöngy and Nicolai Krylov.
Math. Comp. 78 (2009), 2019-2046
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521277
Conservative stochastic differential equations: Mathematical and numerical analysis
Erwan Faou and Tony Lelièvre.
Math. Comp. 78 (2009), 2047-2074
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521278
Solving parabolic stochastic partial differential equations via averaging over characteristics
G. N. Milstein and M. V. Tretyakov.
Math. Comp. 78 (2009), 2075-2106
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521279
On the asymptotics of the trapezoidal rule for the pantograph equation
J. Cermák and J. Jánsky.
Math. Comp. 78 (2009), 2107-2126
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521280
Convergence of the linearized Bregman iteration for $ℓ_{1}$-norm minimization
Jian-Feng Cai, Stanley Osher and Zuowei Shen.
Math. Comp. 78 (2009), 2127-2136
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521281
General order multivariate Padé approximants for Pseudo-multivariate functions. II
Ping Zhou, Annie Cuyt and Jieqing Tan.
Math. Comp. 78 (2009), 2137-2155
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521282
Error and stability estimates for surface-divergence free RBF interpolants on the sphere
Edward J. Fuselier, Francis J. Narcowich, Joseph D. Ward and Grady B. Wright.
Math. Comp. 78 (2009), 2157-2186
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521283
High precision computation of a constant in the theory of trigonometric series
J. Arias de Reyna and J. van de Lune.
Math. Comp. 78 (2009), 2187-2191
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521284
Fourier expansions and integral representations for the Apostol-Bernoulli and Apostol-Euler polynomials
Qiu-Ming Luo.
Math. Comp. 78 (2009), 2193-2208
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521285
A new multidimensional continued fraction algorithm
Jun-ichi Tamura and Shin-ichi Yasutomi.
Math. Comp. 78 (2009), 2209-2222
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521286
Optimized general sparse grid approximation spaces for operator equations
M. Griebel and S. Knapek.
Math. Comp. 78 (2009), 2223-2257
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521287
An algorithm for finding a nearly minimal balanced set in $\mathbb{F}_{p}$
Zhivko Nedev.
Math. Comp. 78 (2009), 2259-2267
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521288
The ratio monotonicity of the Boros-Moll polynomials
William Y. C. Chen and Ernest X. W. Xia.
Math. Comp. 78 (2009), 2269-2282
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521289
Computing prime harmonic sums
Eric Bach, Dominic Klyve and Jonathan P. Sorenson.
Math. Comp. 78 (2009), 2283-2305
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521290
Computation of $p$-units in ray class fields of real quadratic number fields
Hugo Chapdelaine.
Math. Comp. 78 (2009), 2307-2345
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521291
Two-cover descent on hyperelliptic curves
Nils Bruin and Michael Stoll.
Math. Comp. 78 (2009), 2347-2370
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521292
Computation of highly ramified coverings
Raimundas Vidunas and Alexander V. Kitaev.
Math. Comp. 78 (2009), 2371-2395
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521293
Computational verification of the Birch and Swinnerton-Dyer conjecture for individual elliptic curves
Grigor Grigorov, Andrei Jorza, Stefan Patrikis, William A. Stein and Corina Tarnita.
Math. Comp. 78 (2009), 2397-2425
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521294
Algebraic solutions of Jacobi equations
S. C. Coutinho and Marcos da Silva Ferreira.
Math. Comp. 78 (2009), 2427-2433
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2521295
A new algorithm to search for small nonzero $|x^{3}-y^{2}|$ values
I. Jiménez Calvo, J. Herranz and G. Sáez.
Math. Comp. 78 (2009), 2435-2444
Abstract, references and article information
Full-text PDF    

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The matrix eigenvalue problem: GR and Krylov subspace methods, by David S. Watkins.
Reviewer: Daniel B. Szyld
Math. Comp. 78 (2009), 2445-2446
Review information
Full-text PDF